# SDR UPS97225073

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903UP
- Make and model: Boeing 727-51C
- Aircraft serial: 18945
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Bs 1124
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, CORROSION EMANATING FROM LOWER EDGE OF BEARSTRAP FOR AFT CARGO DOOR STA 1124 STR 19 WL 192.  CUT OUT DAMAGED PORTION OF BEARSTRAP, FABRICATED NEW SECTION AND EXTERNAL DOUBLER AND TRIPLER AND INSTALLED IAW BFG ERN 97-2634 AUTHORIZED BY UPS ENGINEERING FILE NR 727-53-1973.
